# SDR SWAA2014111734241

- Difficulty date: November 13, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 87,787 hours, 69,089 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 182A1500
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER REAR SPAR CORRODED AT LEVEL STAB STATION 239.90.  REPAIRED SPAR IAW SRM.
